Alert archive / Virginia / Tornado Warnings in 2019
Tornado Warning 26, NWS Blacksburg, VA
NWS Blacksburg, VA issued this tornado warning at Apr 19, 2019, 4:16 PM EDT for Halifax County, Virginia. It was in force for 29 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2019, 4:16 PM EDT (20:16 UTC)
- Expired
- Apr 19, 2019, 4:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Halifax County, VA
The radar
The Raleigh/Durham radar (KRAX), 117 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 4:37 PM EDT | TSTM WND DMG | 3 Sw Halifax, VA | 1 TREE AND NUMEROUS LARGE LIMBS DOWN ALONG 3000 BLOCK OF GRUBBY ROAD AND FURTHER NORTHEAST TOWARD HALIFAX. |
| Apr 19, 4:37 PM EDT | TSTM WND DMG | 3 Sw Halifax, VA | 1 TREE AND NUMEROUS LARGE TREE LIMBS DOWN AT 3000 BLOCK OF GRUBBY ROAD, AND ALSO TOWARD HALIFAX. |
| Apr 19, 4:38 PM EDT | TSTM WND DMG | 3 Wnw South Boston, VA | TREE DOWN ON OLD GRUBBY RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 10:31 AM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.3 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 837 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 381 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
069
WFUS51 KRNK 192016
TORRNK
VAC083-192045-
/O.NEW.KRNK.TO.W.0026.190419T2016Z-190419T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service BLACKSBURG VA
416 PM EDT Fri Apr 19 2019
The National Weather Service in BLACKSBURG has issued a
* Tornado Warning for...
Southwestern Halifax County in south central Virginia...
* Until 445 PM EDT
* At 415 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Semora, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
South Boston...
Halifax...
Turbeville...
Scottsburg...
and Cluster Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3654 7901 3654 7916 3655 7916 3682 7904
3678 7871
TIME...MOT...LOC 2015Z 212DEG 39KT 3654 7910
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DS1 follow-up statement
547
WWUS51 KRNK 192031
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
431 PM EDT Fri Apr 19 2019
VAC083-192045-
/O.CON.KRNK.TO.W.0026.000000T0000Z-190419T2045Z/
Halifax VA-
431 PM EDT Fri Apr 19 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR
SOUTH CENTRAL HALIFAX COUNTY...
At 431 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Turbeville, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
South Boston...
Halifax...
and Turbeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3670 7904 3681 7897 3679 7878 3664 7892
3660 7901 3661 7906
TIME...MOT...LOC 2031Z 216DEG 29KT 3664 7900
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this tornado warning went out at Apr 19, 2:38 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Apr 19, 2:38 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 238 PM EDT Fri Apr 19 2019 .SYNOPSIS... A strong cold front will bring showers and thunderstorms through tonight. Upslope showers could linger west of the Blue Ridge for Saturday and early Sunday. High pressure will arrive by early next week to provide drier conditions. && .NEAR TERM /THROUGH SATURDAY/... As of 230 PM EDT Friday... A special 15Z sounding was conducted to gauge the severe weather threat, and the shear numbers have significantly increased since the previous 12Z sounding. The 0-1 km wind shear in this special RNK sounding reaches 55 kt, while the 0-6 km wind shear is up to 74 kt. This shear environment is extremely favorable for supercells capable of damaging winds, hail, and tornadoes. The sounding also reveals surface CAPE of about 700 J/kg, so there is still enough instability for these storms to fire despite the prevalent cloud cover overhead. Reports of significant structural damage have already been relayed to us south of Rocky Mount, Virginia. A tornado watch remains in effect for most of southwest VA and northwest NC until 5 PM EDT. Needless to say, everyone should remain alert through this evening as these showers and thunderstorms track northeastward. In addition, these thunderstorms will produce heavy rain that could lead to hydrological issues. While they are moving at speeds up to 50 kt, it will be repeated rounds of rain from prefrontal convection and the eventual line along the cold front along with the potential for training that may lead to localized flash flooding and urban/small stream flooding. Precipitable water values have climbed to 1.25 inches, but there is considerable moisture advection still ongoing from the Gulf of Mexico courtesy of deep southerly flow aloft. The hydro threat could linger further into tonight after the severe threats taper beyond sunset. It is too early to tell whether any river flooding threats will materialize, but this facet will be closely monitored. The culprit responsible for the previously mentioned multitude of weather hazards is a strong cold front approaching the Mid Atlantic. A closed upper level low in association with this cold front is in the process of tilting negatively. After the frontal passage projected to be around midnight tonight, notably cooler air should arrive. Plentiful low clouds should shut down the low-level instability, but lingering showers may continue throughout the day along and west of the Blue Ridge. High temperatures by Saturday afternoon may not escape the 40s in the higher elevations. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... As of 230 PM EDT Friday... By Saturday night, the closed upper level low will slowly track overhead. With 850 mb temperatures falling below freezing overnight, lingering rain showers in the highest elevations west of the Blue Ridge could change over to light snow showers. Any precipitation should dissipate by Sunday as the upper level low heads toward the northeast. Low clouds could linger along and west of the Blue Ridge until later in the afternoon, but confidence is higher that drier conditions should ensue by Sunday night. High pressure will build over the Mid Atlantic to provide sunshine for Monday. The upper level pattern will be changing as well due to ridging aloft, so expect milder air to arrive for Monday and Monday night. && .LONG TERM /TUESDAY THROUGH FRIDAY/... As of 230 PM EDT Thursday... Another cold front should cross over the Ohio River Valley by Tuesday, while its associated upper level trough swings through the New England states. The return flow of moisture along with diurnal heating could spark a slight chance of showers and thunderstorms in the mountains by the afternoon. It is worth noting that the ECMWF model is a little slower and drier for Tuesday, while the GFS indicates this slight chance. Wednesday appears to be more favorable for showers and thunderstorms as the cold front moves closer. The model solutions diverge notably by Thursday as the ECMWF becomes more progressive as it pushes the cold front offshore to bring high pressure by Friday, but the GFS stalls the frontal boundary to the north of the CWA during both days. Given that both models produce MOS high temperatures in the 60s and 70s for Thursday and Friday and the potential proximity of this boundary, there appears to be enough instability to advertise a general threat for afternoon showers and thunderstorms throughout this timeframe. Later model runs will hopefully paint more details to add confidence for this portion of the forecast. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... As of 230 PM EDT Friday... The threat for numerous showers and thunderstorms this afternoon into early tonight has necessitated putting thunder in all TAF sites. Some of these storms could become severe and pose a significant threat to aviation with strong winds aloft, especially along and east of the Blue Ridge. MVFR/IFR conditions, heavy rain, and significant turbulence will likely accompany these storms as well. The convective threat should wane after 04Z as a strong cold front passes east of KLYH and KDAN. However, lingering showers and low clouds point to a high confidence of MVFR ceilings. It is possible that some ceilings may dip lower toward IFR, but a decent surface south wind overnight may prevent it from actually occurring. Conditions should slowly improve on Saturday morning, but it will be questionable if any of the TAF sites can leave the MVFR category. EXTENDED AVIATION DISCUSSION... A closed upper level low should move overhead during Saturday night, which will keep MVFR ceilings and lingering showers along and west of the Blue Ridge into Sunday morning. VFR conditions appear likely to return by Sunday evening. High pressure should bring good flying weather for Monday and most of Tuesday. However, the chance of afternoon showers and thunderstorms will increase by Wednesday. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...PW NEAR TERM...PW SHORT TERM...PW LONG TERM...PW AVIATION...PW
Hazardous weather outlook, Apr 19, 3:48 PM EDT, 28 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 348 PM EDT Fri Apr 19 2019 NCZ003>006-019-020-VAZ022>024-032>035-043>047-058-059-202000- Surry-Stokes-Rockingham-Caswell-Wilkes-Yadkin-Roanoke-Botetourt- Rockbridge-Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania- Campbell-Appomattox-Buckingham-Halifax-Charlotte- 348 PM EDT Fri Apr 19 2019 ...TORNADO WATCH 88 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. In addition, localized flash flooding will be possible due to heavy rain from showers and thunderstorms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NCZ001-002-018-VAZ007-009>020-WVZ042>044-507-508-202000- Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski- Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-Mercer- Summers-Monroe-Eastern Greenbrier-Western Greenbrier- 348 PM EDT Fri Apr 19 2019 This Hazardous Weather Outlook is for northwest North Carolina, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Showers and thunderstorms may produce damaging winds and localized flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PW
In the hours before
Local storm report, Apr 19, 2:33 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
233 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM TSTM WND DMG LOW GAP 36.53N 80.86W
04/19/2019 SURRY NC 911 CALL CENTER
MULTIPLE TREES DOWN IN THE LOW GAP
COMMUNITY.
&&Special weather statement, Apr 19, 2:47 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
247 PM EDT Fri Apr 19 2019
VAZ019-020-191930-
Bath-Alleghany-
247 PM EDT Fri Apr 19 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BATH AND ALLEGHANY
COUNTIES...
Until 330 PM EDT.
At 246 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Lake Moomaw to Selma. Movement was
northeast at 60 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Clifton Forge...
Warm Springs...
Hot Springs...
Lake Moomaw...
and Douthat State Park.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 500 PM EDT for southwestern
and west central Virginia.
LAT...LON 3822 7971 3820 7956 3818 7951 3815 7953
3817 7947 3777 7990 3799 8000 3804 7997
3808 7995 3810 7993 3813 7995 3815 7992
3818 7992 3827 7980
TIME...MOT...LOC 1846Z 218DEG 51KT 3807 7999 3782 7986
DSSpecial weather statement, Apr 19, 2:52 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
252 PM EDT Fri Apr 19 2019
VAZ018>020-023-WVZ507-191915-
Bath-Botetourt-Craig-Alleghany-Eastern Greenbrier-
252 PM EDT Fri Apr 19 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BATH, BOTETOURT,
CRAIG, ALLEGHANY, AND EASTERN GREENBRIER COUNTIES...
Until 315 PM EDT.
At 251 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Earlehurst to near Jordan Mines to
near New Castle. Movement was northeast at 60 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Alleghany...
Covington...
New Castle...
Jordan Mines...
and Oriskany.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 500 PM EDT for south central,
southwestern and west central Virginia.
LAT...LON 3798 7984 3777 7986 3740 8014 3755 8014
3761 8024 3763 8022 3766 8028 3769 8029
3769 8032 3806 8003
TIME...MOT...LOC 1851Z 207DEG 51KT 3770 8026 3762 8010 3747 8011
DSLocal storm report, Apr 19, 2:57 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
257 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM TSTM WND DMG 4 N BOTTOM 36.55N 80.78W
04/19/2019 SURRY NC EMERGENCY MNGR
BARN DESTROYED AND MULTIPLE TREES DOWN.
POSSIBLE TORNADO DAMAGE.
&&Local storm report, Apr 19, 3:09 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
309 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM FLASH FLOOD 1 S GALAX CITY 36.66N 80.92W
04/19/2019 CITY OF GALAX VA TRAINED SPOTTER
RAILROAD AVE AND FAIR ST IN THE CITY OF
GALAX CLOSED DUE TO WATER FLOWING OVER THE
ROADWAY.
&&Local storm report, Apr 19, 3:33 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
333 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM FLASH FLOOD 1 SE PULASKI 37.04N 80.79W
04/19/2019 PULASKI VA EMERGENCY MNGR
10 TO 15 ROADS CLOSED DUE TO FLOODING IN AND
AROUND THE TOWN OF PULASKI.
&&The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 9:25 AM EDT | Special Weather Statement | RNK | Patrick | 35 min |
| Apr 19, 9:41 AM EDT | Tornado Warning | RNK | Patrick | 34 min |
| Apr 19, 10:03 AM EDT | Tornado Warning | RNK | Franklin, Henry | 27 min |
| Apr 19, 10:27 AM EDT | Tornado Warning | RNK | Franklin | 33 min |
| Apr 19, 10:53 AM EDT | Special Weather Statement | RNK | Patrick | 22 min |
| Apr 19, 10:59 AM EDT | Special Weather Statement | RNK | Bedford | 61 min |
| Apr 19, 11:03 AM EDT | Special Weather Statement | RNK | Halifax | 57 min |
| Apr 19, 11:14 AM EDT | Special Weather Statement | RNK | Floyd, Montgomery | 31 min |
| Apr 19, 11:22 AM EDT | Special Weather Statement | RNK | Grayson, Smyth | 38 min |
| Apr 19, 11:32 AM EDT | Severe Thunderstorm Warning | RNK | Grayson, Smyth, Wythe | 28 min |
| Apr 19, 11:33 AM EDT | Special Weather Statement | RNK | Appomattox, Buckingham | 42 min |
| Apr 19, 11:43 AM EDT | Special Weather Statement | RNK | Rockbridge, City of Buena Vista, City of Lexington | 47 min |
| Apr 19, 11:47 AM EDT | Tornado Warning | RNK | Appomattox, Buckingham, Campbell | 43 min |
| Apr 19, 11:57 AM EDT | Severe Thunderstorm Warning | RNK | Rockbridge, City of Buena Vista, City of Lexington | 21 min |
| Apr 19, 12:19 PM EDT | Special Weather Statement | RNK | Franklin, Henry, City of Martinsville | 56 min |
| Apr 19, 12:24 PM EDT | Special Weather Statement | RNK | Giles, Pulaski, City of Galax | 66 min |
| Apr 19, 12:49 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Grayson | 42 min |
| Apr 19, 1:13 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Grayson, Pulaski, Wythe, City of Galax | 62 min |
| Apr 19, 1:14 PM EDT | Tornado Warning | RNK | Giles | 31 min |
| Apr 19, 1:39 PM EDT | Areal Flood Advisory | RNK | Carroll, Giles, Grayson, Pulaski, Wythe, City of Galax | 6 hr |
| Apr 19, 1:55 PM EDT | Special Weather Statement | RNK | Grayson | 35 min |
| Apr 19, 1:56 PM EDT | Tornado Warning | RNK | Carroll | 34 min |
| Apr 19, 2:13 PM EDT | Flash Flood Warning | RNK | Grayson | 6 hr |
| Apr 19, 2:27 PM EDT | Flash Flood Warning | RNK | Carroll, Grayson, Pulaski, Wythe, City of Galax | 6 hr |
| Apr 19, 2:37 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Patrick, City of Martinsville | 53 min |
| Apr 19, 2:47 PM EDT | Special Weather Statement | RNK | Bath | 43 min |
| Apr 19, 2:52 PM EDT | Special Weather Statement | RNK | Alleghany, City of Covington | 23 min |
| Apr 19, 2:57 PM EDT | Severe Thunderstorm Warning | RNK | Bath | 18 min |
| Apr 19, 3:05 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Pittsylvania | 55 min |
| Apr 19, 3:45 PM EDT | Severe Thunderstorm Warning | RNK | Pittsylvania, City of Danville | 60 min |
| Apr 19, 3:46 PM EDT | Areal Flood Advisory | RNK | Carroll, Floyd, Franklin, Montgomery, Patrick, Pulaski and 4 more | 6 hr |
| Apr 19, 4:03 PM EDT | Tornado Warning | RNK | Pittsylvania | 27 min |
| Apr 19, 4:28 PM EDT | Tornado Warning | RNK | Pittsylvania | 32 min |
| Apr 19, 4:31 PM EDT | Areal Flood Advisory | RNK | Amherst, Appomattox, Bedford, Campbell, Halifax, Pittsylvania and 1 more | 3 hr |
| Apr 19, 4:42 PM EDT | Special Weather Statement | RNK | Amherst, Campbell, City of Lynchburg | 63 min |
| Apr 19, 4:42 PM EDT | Tornado Warning | RNK | Charlotte, Halifax | 33 min |
| Apr 19, 4:43 PM EDT | Flash Flood Warning | RNK | Amherst, Bedford, Campbell, City of Lynchburg | 4 hr |
| Apr 19, 4:48 PM EDT | Tornado Warning | RNK | Halifax | 27 min |
| Apr 19, 4:58 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Floyd, Pulaski | 62 min |
| Apr 19, 5:04 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Appomattox | 26 min |
| Apr 19, 5:17 PM EDT | Tornado Warning | RNK | Charlotte, Halifax | 48 min |
| Apr 19, 5:20 PM EDT | Special Weather Statement | RNK | Charlotte | 10 min |
| Apr 19, 5:36 PM EDT | Severe Thunderstorm Warning | RNK | Craig, Giles, Montgomery, Pulaski, Roanoke, City of Radford | 54 min |
| Apr 19, 5:38 PM EDT | Flash Flood Warning | RNK | Halifax | 3 hr |
| Apr 19, 5:39 PM EDT | Tornado Warning | RNK | Buckingham | 51 min |
| Apr 19, 5:46 PM EDT | Tornado Warning | RNK | Charlotte | 33 min |
| Apr 19, 5:52 PM EDT | Tornado Warning | RNK | Charlotte, Halifax | 38 min |
Nearby
Tornado Warnings in Virginia, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.